Existence et régularité des solutions des équations aux dérivées partielles linéaires. Quelques résultats et quelques problèmes ouverts
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 22, 21 p.
@article{SEDP_1972-1973____A23_0,
     author = {Treves, Fran\c{c}ois},
     title = {Existence et r\'egularit\'e des solutions des \'equations aux d\'eriv\'ees partielles lin\'eaires. {Quelques} r\'esultats et quelques probl\`emes ouverts},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:22},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     zbl = {0272.35062},
     mrnumber = {399627},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A23_0/}
}
TY  - JOUR
AU  - Treves, François
TI  - Existence et régularité des solutions des équations aux dérivées partielles linéaires. Quelques résultats et quelques problèmes ouverts
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:22
PY  - 1972-1973
DA  - 1972-1973///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1972-1973____A23_0/
UR  - https://zbmath.org/?q=an%3A0272.35062
UR  - https://www.ams.org/mathscinet-getitem?mr=399627
LA  - fr
ID  - SEDP_1972-1973____A23_0
ER  - 
Treves, F. Existence et régularité des solutions des équations aux dérivées partielles linéaires. Quelques résultats et quelques problèmes ouverts. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 22, 21 p. http://www.numdam.org/item/SEDP_1972-1973____A23_0/

[1] Nirenberg, L. and Treves, F.: On local solvability of linear partial differential equations, Fart I and II, Comm. Fure Appl. Math., 23 (1970), 1-38 and 459-510. | Zbl 0208.35902

[2] Treves, F.: Hypoelliptic equations of principal type. Necessary conditions and sufficient conditions, Comm. Fure Appl. Math., 24 (1971). | Zbl 0234.35019

[3] Treves, F.: Hypoelliptic partial differential equations of principal type with analytic coefficients, Comm. Fure Appl. Math., 23 (1970), 637-651. | MR 271537 | Zbl 0192.44502

[4] Beals, R. and Fefferman, C.: On local solvability of linear partial differential equations, à parattre dans Ann. Math. | Zbl 0256.35002

[5] Beals, R. and Fefferman, C.: Classes of spatially inhomogeneous pseudodifferential operators, à paraître. | Zbl 0255.35078

[6] Hörmander, L.: Fourier Integral Operators I, Acta Math., 127 (1971) 79-183. | MR 388463 | Zbl 0212.46601

[7] Duistermaat, J.J. and Hörmander, L.: Fourier Integral Operators II Acta Math., 128 (1972), 183-269. | MR 388464 | Zbl 0232.47055

[8] Hörmander, L.: On the existence and the regularity of solutions of linear pseudodifferential operators, l'Enseignement mathématique, t. XVII, fasc. 2 (1971), 99-163. | MR 331124 | Zbl 0224.35084

[9] Andersson, K.G.: Analytic wave front sets for solutions of linear differential equations of principal type, à parattre dans Trans. AM | Zbl 0259.35072

[10] Duistermaat, J.J.: On Carleman estimates for pseudodifferential operators, Inv. Math. 17 (1972), 31-43. | MR 322596 | Zbl 0242.35069

[11] Strauss, M. and Treves, F.: Uniqueness in the Cauchy problem for solvable first-ordre linear PDES, à paraître.

[12] Nirenberg, L.: Lectures on partial differential equations, Lubbock (Texas), 1972 (Texas Tech. University).

[13] Chazarain, J.: Une classe d'opérateurs à caractéristiques de multi plicité constante, Colloque C.N.R.S. sur les Equations aux Dérivées Partielles, Orsay, Sept. 1972.

[14] Rubinstein, R.: Local solvability of the operator utt + ia(t)ux+ b(t)ut + c(t)u, à paraître. | Zbl 0262.35046

[15] Cardoso, F. and Treves, F.: A necessary condition for the local solvability for pseudodifferential equations with double characteristics, à parattre.

[16] Gilioli, A. and Treves, F.: An example in the local solvability theory of linear FDE's, à paraître in Amer. J. of Math. | Zbl 0308.35022

[17] Sjöstrand, J.: Parametrices for pseudodifferential operators with multiple characteristics, à paraître. | Zbl 0317.35076

[18] Treves, F.: Concatenations of second-ordre evolution equations applied to local solvability and hypoellipticily, Comm. Pure Applie Math., 26 (1973). | MR 340804 | Zbl 0266.35060

[19] Boutet De Monvel, L. and Treves, F.: On a class of pseudodifferential operators with double characteristics, à paraître. | Zbl 0281.35083

[20] Boutet De Monvel, L. and Treves, F.: Concatenations applied to cer tain systems of pseudodifferential equations with double characteristics, à paraître.

[21] Grušin, V.V.: On the proof of the discreteness of the spectrum of a class of differential operators in Rn, Functional Anal. Appl. 5 (1971), 58-59 (traduction anglaise). | MR 288626 | Zbl 0227.35074

[22] Grušin, V.V.: On a class of hypoelliptic operators, Math. USSR Sbornik 12 (1970), n° 3, 458-476 (traduction anglaise). | Zbl 0252.35057

[23] Grušin, V.V.: On a class of elliptic pseudodifferential operators degenerate on a submanifold, Math. USSR Sbornik 13 (1971), n° 2, 155-188. | Zbl 0238.47038